# SDR HYIA13568752

- Difficulty date: November 8, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N68752
- Make and model: Cessna 402C
- Aircraft serial: 402C0518
- Aircraft time: 11,100 hours
- Engine: Cont TSIO520VB
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 51152604
- Condition: Broken
- Location: Rudder Pedal
- Part time: 11,100 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RT RUDDER PEDAL WENT TO FLOOR. APPROACH WAS CONTINUED,  LANDING UNEVENTFUL.  MAINTENANCE FOUND RUDDER PEDAL ATTACH BRACKET HAD FAILED. REMOVED AND REPLACE TORQUE TUBE AND RELEASED AIRCRAFT BACK TO SERVICE.
